# SDR IPXA2017042816604

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 56,197 hours, 18,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Door
- Condition: Cracked
- Location: Pos 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD POS 32 ACCESS DOOR TO LOWER DECK IS CRACKED, BOTTOM SIDE.  INSTALLED A SERVICEABLE ACCESS DOOR IAW AMM 52-48-00-01-01-80A.
